Hail, Iowa
- When
- April 5, 4:10 PM CST
- Where
- Iowa County, 0.86 mi SW of Williamsburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.660, -92.010
Non-severe hail (<1.0) fell near Williamsburg, IA at 510 pm April 5.
April 5th started off with sunny skies which helped to warm things up. The sun in addition to a developing low pressure system in Kansas pushed a warm front northward into Iowa.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
April 5th started off with sunny skies which helped to warm things up. The sun in addition to a developing low pressure system in Kansas pushed a warm front northward into Iowa. The front stalled out along and south of Highway 34, leaving areas north of the boundary in the 60s, while those to the south rose into the 70s.
The sunshine coupled with increasing moisture levels resulted in thunderstorm development during the afternoon and evening. Some of the thunderstorms were severe, producing large hail and damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 5, 2:06 PM CST, 2 hours 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON APR 5 2010
.SYNOPSIS...
WARM FRONT ALONG I-70 IN MISSOURI WITH DECENT PRESSURE FALLS OVER
MUCH OF THE MIDWEST WITH THE BULLSEYE OF 3HR FALLS OF 4 MB NEAR
OMAHA. SURFACE DEWPOINTS IN THE 60S SOUTH OF THE FRONT AND 40S IN
THE DVN CWA. DEEP UPPER TROUGH DIGGING INTO THE ROCKIES WITH
SOUTHWEST FLOW ALOFT ACROSS THE CENTRAL UNITED STATES. ..HAASE..
&&
.SHORT TERM...TONIGHT AND TUESDAY...
WITH TROUGH DIGGING IN THE ROCKIES AND SURFACE LOW MOVING INTO THE
HIGH PLAINS TONIGHT THE WARM FRONT IN MO SHOULD PUSH NORTHWARD.
ELEVATED HAILERS ONGOING THIS AFTERNOON AND EVENING WITH LOW LEVEL
JET/WARM ADVECTION FEEDING INTO THE AREA. WILL NEED TO BE ALERT FOR
TORNADO AND VERY LARGE HAIL POTENTIAL WITH SUPERCELLS THIS EVENING
ESPECIALLY IN OUR SOUTHERN CWA ALONG WARM FRONT. WIND SHEAR IS
EXTREME WITH HELICITY VALUES ABOUT 700. LATER TONIGHT THE LOW LEVEL
JET STRENGHTHENS TO 60 KNOTS AS WARM FRONT LIFTS NORTHWARD ACROSS
THE CWA. NUMEROUS THUNDERSTORMS SHOULD OCCUR TONIGHT ALONG AND NORTH
OF THE FRONT WITH LARGE HAIL AND HEAVY RAINS A THREAT MUCH OF THE
NIGHT.
TUESDAY...MODELS SEEM TO AGREE IN STALLING THE BOUNDARY UP ACROSS
OUR NORTHERN CWA WITH CONTINUED NUMEROUS THUNDERSTORMS MAINLY ALONG
AND NORTH OF THE FRONT...AS STRONG LOW LEVEL JET CONTINUES FEEDING
INTO AREA. SEVERE STORMS AND HEAVY RAIN THREAT EXPECTED NEAR AND
NORTH OF THE FRONT. SOUTH OF THE FRONT SOUNDINGS INDICATE A WARM AND
CAPPED ATMOSPHERE SO ONLY CHANCE POPS IN OUR SOUTHERN CWA.
..HAASE..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
FORECAST FOCUS ON SEVERE WEATHER AND HEAVY RAIN TUESDAY NIGHT INTO
EARLY WEDNEDAY MORNING.
TUESDAY NIGHT...DEEPENING TROUGH OUT WEST APPROACHES AND SO DOES THE
SURFACE LOW. WITH CONTINUED STRONG LOW LEVEL JET POINTED AT OUR CWA
THUNDERSTORMS SHOULD KEEP FIRING NORTH OF THE WARM FRONT WHICH
SHOULD BE ACROSS OUR NORTHERN CWA. THE ECM/GFS WANTS TO KEEP THE
BULK OF THE DVN CWA IN THE CAPPED WARM SECTOR MOST OF TUESDAY...
WITH MINIMAL CONVECTION. IF THERE IS ENOUGH SUNSHINE TEMPS MAY JUMP
INTO THE 80S BUT FOR NOW WILL KEEP MAX READINGS WELL INTO THE 70S.
AS LARGE SCALE ASCENT MOVES IN FROM THE WEST AS DEEP TROUGH
APPROACHES...ALONG WITH THE SURFACE LOW AND STRENGTHENING COLD
FRONT...INTENSE CONVECTION SHOULD DEVELOP BY TUESDAY EVENING AS THE
CAP WEAKENS CONSIDERABLY. FORECAST SOUNDINGS INDICATE STRONG WIND
FIELDS BUT UNIDIRECTIONAL. THIS SUGGESTS DAMAGING WINDS AND LARGE
HAIL THE MAIN THREAT. HOWEVER...TORNADO THREAT WILL EXIST NEAR THE
TRIPLE POINT AS THE SURFACE LOW TRACKS FROM CENTRAL IOWA INTO
NORTHERN ILLINOIS...PER GFS SOLUTION. WILL CONTINUE WITH THE FLASH
FLOOD WATCH ON TUESDAY FOR POTENTIAL FOR HEAVY RAINS...TRAINING OF
STORMS AND FLASH FLOODING. THE WATCH MAY NEED TO BE EXTENDED INTO
TUESDAY NIGHT.
WEDNESDAY THROUGH SUNDAY...COLD FRONT WITH ANY SHOWERS OR STORMS
ENDING WEDNESDAY MORNING. HOWEVER SECONDARY FRONT COMING IN BY
WEDNESDAY NIGHT MAY TRIGGER A FEW MORE SHOWERS. THEN DRY THEREAFTER
THROUGH SUNDAY. HAVE KEPT MAX TEMPS MAINLY IN THE 60S TO AROUND 70
THIS WEEKEND BUT THESE MAY NEED TO BE RAISED EVEN FURTHER.
EARLY NEXT WEEK...THE GFS INDICATES ANOTHER DEEP TROUGH COMING OUT
OF THE ROCKIES AND INTO THE PLAINS. TIMING ISSUES AND MODEL
DISCREPANCIES ABOUND THIS FAR OUT SO FOR NOW HAVE ONLY SLIGHT CHANCE
POPS FOR MONDAY AND MONDAY NIGHT.
..HAASE..
&&
.AVIATION...
WRM FRONT TO SLOWLY MOVE NORTH TONIGHT PROVIDING A FOCUS FOR
CONVECTION. ELEVATED CONVECTION AHEAD OF THE WRM FRONT TO BE
SCATTERED IN NATURE WITH A POSSIBLE HAIL THREAT. MOISTURE
CONVERGENCE WITH LLJ TONIGHT TO ALLOW WIDESPREAD RA TO DEVELOP WITH
NUMEROUS TSRA. VSBYS TO EVENTUALLY DROP DOWN TO 3-5SM WITH CIGS
2-3KFT. VSBYS AOB 2SM AND CIGS AOB 2KFT ARE LIKELY WITH ANY TSRA. IF
MODELS ARE CORRECT WITH WFP...PRECIP AND TSRA THREAT TO END PRIOR TO
12Z/06 FOR KBRL/KMLI/KCID. ..08..
&&
.HYDROLOGY...
WITH PORTIONS OF THE MS RIVER SOUTH OF NEW BOSTON CURRENTLY IN MINOR
FLOOD AND OTHER TRIB RIVERS NEAR ACTION STAGE ANY HEAVY RAIN WOULD
AGGRAVATE OR RENEW WIDESPREAD RIVER FLOODING. A GENERAL RAINFALL OF
2 TO 4 INCHES TONIGHT THROUGH TUESDAY NIGHT APPEAR REASONABLE GIVEN
THAT PRECIPITABLE WATERS ARE FORECAST BY THE NAM/GFS TO ABOUT 1.50
INCHES. IF THUNDERSTORMS TRAIN OVER THE SAME AREA FOR SEVERAL HOURS
THEN QPF AMOUNTS MAY BE EVEN HIGHER. FLASH FLOOD GUIDANCE FOR 1 AND
3 HOURS CURRENTLY IS ONLY 1 TO 2 INCHES SO THIS WILL NEED TO BE
MONITORED. THERE IS THE POTENTIAL FOR SERIOUS FLASH FLOODING AND
RAPID RISES IN RIVERS SO THIS SHOULD BE MONITORED CLOSELY. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT AND TUESDAY BUT WILL LIKELY NEED TO
BE EXTENDED INTO TUESDAY NIGHT. AT THIS POINT THE HEAVIEST RAINS
SHOULD OCCUR ACROSS OUR NORTHERN CWA AND THE HEADWATERS OF THE TRIBS
BUT EXACTLY WHERE THE FRONT STALLS OUT NEEDS TO BE MONITORED.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
HAASE/12HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 506 AM CDT MON APR 5 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-061015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 506 AM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL MOVE INTO THE AREA LATE TODAY AND TONIGHT AND PROVIDE THE FOCUS FOR THUNDERSTORMS... SOME OF WHICH MAY BE SEVERE. THE MAIN THREAT WILL BE LARGE HAIL AROUND 1 INCH IN DIAMETER BETWEEN 3 PM AND MIDNIGHT. THERE IS A CHANCE LATE THIS AFTERNOON AND EARLY THIS EVENING THAT A FEW SUPERCELLS COULD DEVELOP ALONG THE WARM FRONT BRINGING A THREAT FOR VERY LARGE HAIL... DAMAGING WINDS AND TORNADOES ALONG AND MOSTLY SOUTH OF A LINE FROM MOUNT PLEASANT IOWA... TO ROSEVILLE ILLINOIS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR LATER TODAY AND TONIGHT. OVERNIGHT... THE THREAT WILL TRANSITION TO HEAVY RAIN... AS A STRONG LOW LEVEL JET TRANSPORTS VERY MOIST AIR NORTH OF THE ADVANCING WARM FRONT. CONDITIONS APPEAR FAVORABLE FOR SOME AREAS TO SEE REPEATED THUNDERSTORM ACTIVITY... WHICH MAY LEAD TO LOCALIZED HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES AND POTENTIALLY FLASH FLOODING. AREAS ALONG AND ESPECIALLY NORTH OF INTERSTATE 80 ARE MOST AT RISK FOR SEEING HEAVY RAINFALL TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY...MAINLY ALONG AND NORTH THE HIGHWAY 20 CORRIDOR NEAR A STALLED FRONTAL BOUNDARY. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AN ISOLATED SUPERCELL CAPABLE OF PRODUCING TORNADOES IS POSSIBLE. TUESDAY NIGHT...MORE WIDESPREAD THUNDERSTORMS ARE LIKELY AS A COLD FRONT SLOWLY ADVANCES EAST ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE AREA IN A SLIGHT RISK FOR TUESDAY AND TUESDAY NIGHT. WEDNESDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA AND THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS IN ILLINOIS SOUTH OF INTERSTATE 80. IT IS TOO EARLY TO DETERMINE MORE SPECIFIC TIMING AND SEVERE WEATHER THREATS. THUNDERSTORMS LATE TUESDAY INTO EARLY WEDNESDAY MAY BE SLOW MOVING AND RESULT IN LOCALLY HEAVY RAINFALL AMOUNTS AND LOCALIZED FLASH FLOODING. IN ADDITION...SEVERAL DAYS OF RAINFALL THIS WEEK MAY LEAD TO RISES AND POSSIBLE FLOODING ON AREA RIVERS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT COUPLE OF DAYS. MCCLURE/SHEETS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL WEST BRANCH 41.67N 91.35W
04/05/2010 M0.50 INCH CEDAR IA TRAINED SPOTTER
I-80 EXIT 289.
&&
WEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL W NORWAY 41.90N 91.93W
04/05/2010 M0.25 INCH BENTON IA TRAINED SPOTTER
30 SECONDS OF HAIL.
&&
WEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL W NORWAY 41.90N 91.93W
04/05/2010 M0.25 INCH BENTON IA TRAINED SPOTTER
30 SECONDS OF HAIL. CORRECTED TIME.
&&
WEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL HAZLETON 42.62N 91.91W
04/05/2010 M0.50 INCH BUCHANAN IA LAW ENFORCEMENT
DIME SIZE AND SMALLER HAIL.
&&
WESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
420 PM CDT MON APR 5 2010
IAZ051-052-063-064-076-077-052230-
BENTON-IOWA-JOHNSON-KEOKUK-LINN-WASHINGTON-
420 PM CDT MON APR 5 2010
...STORM PRODUCING LARGE HAIL APPROACHING THE AREA...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE HAIL PRODUCING THUNDERSTORM 29 MILES WEST OF KESWICK...OR 31
MILES WEST OF SIGOURNEY...MOVING NORTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF KESWICK AROUND 450 PM CDT...
MILLERSBURG AROUND 455 PM CDT...
6 MILES NORTH OF NORTH ENGLISH AROUND 500 PM CDT...
PARNELL AROUND 505 PM CDT...
WILLIAMSBURG AND 7 MILES SOUTH OF CONROY AROUND 510 PM CDT...
OXFORD AND 9 MILES SOUTH OF AMANA AROUND 525 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHEAST MISSOURI. STAY TUNED FOR
EVENTUAL WARNINGS FOR THIS STORM.
LAT...LON 4151 9242 4151 9231 4176 9231 4199 9183
4157 9164 4139 9242
TIME...MOT...LOC 2115Z 249DEG 40KT 4142 9275
12PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 W WILLIAMSBURG 41.67N 92.09W
04/05/2010 M1.00 INCH IOWA IA TRAINED SPOTTER
SPOTTER REPORTED NICKEL TO QUARTER SIZE HAIL AT THIS TIME
&&
MIKEZThe Quad Cities radar (KDVN), 119 km away, was scanning. The volume nearest the first event began at 22:11 UTC.
19 thunderstorm wind, 15 hail. Local standard time, as filed.
Non-severe hail (<1.0) fell near Williamsburg, IA at 510 pm April 5.
Quarter sized hail fell about 4 miles west of Williamsburg, IA at 510 pm April 5.
Non-severe hail (<1.0) fell in Conroy, IA at 520 pm April 5.
Quarter sized hail fell on Interstate 80 near mile marker 225 about 6 miles east northeast of Williamsburg, IA at 525 pm April 5.
Quarter sized hail fell about 1 mile west of Tiffin, IA at 541 pm April 5.
Quarter sized hail fell in North Liberty, IA at 542 pm April 5.
Non-severe hail (<1.0) fell at Exit 4 on Interstate 380 near North Liberty, IA at 545 pm April 5.
Non-severe hail (<1.0) fell in North Liberty, IA at 550 pm April 5.
Quarter sized hail fell in Solon, IA at 557 pm April 5.
Quarter sized hail fell about 4 miles east of Center Point, IA at 640 pm April 5.
Wind gusts estimated to be 65 mph blew some branches down and ripped some shingles and siding off a home in Alburnett, IA around 640 pm April 5.
Quarter sized hail fell in Central City, IA at 641 pm April 5.
Non-severe hail (<1.0) fell near Monti, IA at 643 pm April 5.
Half dollar sized hail fell in Coggon, IA at 647 pm April 5. The hail covered the ground.
Non-severe hail (<1.0) fell about 4 miles west of Ryan, IA at 648 pm April 5. The hail covered the ground.
A 68 mph wind gust was recorded by the AWOS at the Monticello Municipal Airport just southeast of Monticello, IA at 715 pm April 5.
Wind gusts estimated to be 70 mph blew a tin utility shed across a street in Walker, IA around 950 pm April 5. In addition, a section of a privacy fence was blown down, a large softwood tree was blown down, and a 4x4 street sign post was snapped in half.
Wind gusts estimated to be 65 mph damaged or destroyed an unoccupied mobile home about 5 miles southwest of Ryan, IA around 1007 pm April 5.
Wind gusts estimated to be 65 mph damaged some signs at a Chevy Dealership in Newhall, IA around 1010 pm April 5.
A 74 mph wind gust was measured at the Atkins, IA Fire Department at 1012 pm April 5.
Wind gusts estimated to be 70 mph blew a steel roof off of a farm outbuilding, ripped the top of a silo off, and blew a barn down just north of Atkins, IA around 1012 pm April 5.
Wind gusts estimated to be 65 mph damaged the roof of a barn about 3 miles southwest of Hopkinton, IA at 1022 pm April 5.
Wind gusts estimated to be 60 to 65 mph were observed about 1 mile south southeast of Cedar Rapids, IA at 1027 pm April 5.
Wind gusts estimated to be 60 mph caused a horse trailer to flip over on Highway 38 near Sam Springs or about 5 miles southeast of Hopkinton, IA around 1027 pm April 5.
Wind gusts measuring 60 mph were observed about 3 miles east of Cedar Rapids, IA at 1030 pm April 5.
Wind gusts estimated to be 60 mph lofted a sheet of plywood and damaged the Hy-Vee Garden Center on the east side of Cedar Rapids, IA at 1035 pm April 5.
Wind gusts estimated to be 65 mph destroyed a barn about 6 miles northeast of Cascade, IA around 1038 pm April 5.
A 58 mph wind gust was measured at the Cascade, IA Fire Department at 1040 pm April 5.
Half dollar sized hail fell in Dubuque, IA at 1050 pm April 5. This report was relayed by WREX TV.
Wind gusts estimated to be 70 mph ripped the roof off of a house near the intersection of Buncombe Rd and Bennettville Rd or about 3 miles south southwest of the Dubuque, IA Regional Airport at 1050 pm April 5.
Wind gusts estimated to be 70 mph blew some farm machinery over and downed some power lines about 2 miles southeast of the Dubuque, IA Regional Airport at 1050 pm April 5.
Wind gusts estimated to be 60 mph blew a semi truck off the road at the intersection of Highway 151 and Sundown Rd or about 9 miles west southwest of the Dubuque, IA Regional Airport at 1052 pm April 5.
A 60 mph wind gust was recorded by the ASOS at the Dubuque, IA Regional Airport at 1056 pm April 5.
Wind gusts estimated to be 65 mph ripped the roof off of a machine shed and blew a post through the side of a mobile home just east of the Dubuque-Jackson county line on 230th Avenue or about 3 miles north of La Motte, IA at 1107 pm April 5.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2010Every state in 2010This day in weather historyWarnings in Iowa, April 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 218945, 218946, 218947, 218948, 218949, 218950, 218951, 218952, 218953, 218954, 218955, 218956, 218957, 218958, 218959, 218960, 218961, 218962, 218910, 218963, 218964, 218966, 218967, 218969, 218970, 218971, 218972, 218973, 218975, 218976, 218978, 218979, 218980, 218981.